MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,U/ SHT,SPLIT,PLASTIC,ST,24/CS

Medline Industries, LP MEDLINE; DRAPE,U/ SHT,SPLIT,PLASTIC,ST,24/CS
Catalog Number DYNJP2499
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "while draping, when removing cover to show adhesive strip, the adhesive came off with cover.".
 
Additional Manufacturer Narrative
The customer reported that the adhesive was weak and coming off of the drape when removing the paper backing, and there was no reported death or serious injury associated with this event.A sample was returned by the customer; the sample was reviewed, one each dynjp2499 was received, and the paper backing was pulled on three sides of the adhesive, and the adhesive did not come off of the drape.Analysis of complaint data was performed over the past two years for weak adhesive, and it was determined that there are four additional unrelated complaints; therefore, there is no trend.Based on the results of the investigation medline was unable to confirm the complaint issue or that the product failed to meet specifications, and no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,U/ SHT,SPLIT,PLASTIC,ST,24/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50734028
Report Number1417592-2026-36978
Device Sequence Number10620665
Product Code PUI
UDI-Device Identifier10080196739462
UDI-Public10080196739462
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2499
Device Lot Number85825058575
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown